# SDR AALA991984

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Corroded
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 3 PYLON AFT UPPER WEB HAS FRETTING CORROSION ON BOTH INBOARD AND OUTBOARD EDGES IN 2 AREAS OF LAST 12 INCHES OF ONE AREA INBOARD SIDE OF AFT LIGHTENING HOLE.  TREATED AND REPAIRED PER SRM 54-20-00 FIG 34 (VOL I).  INSTALLED DOUBLER PER SRM 54-20-00 FIG 24 VOL I.  TST:  96,475.29 HOURS.  CYCLES:  19,001.  (X)
